# SDR SWAA2016072254116

- Difficulty date: July 8, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 42,175 hours, 24,531 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FLOORBEAM CORRODED AT BS 787+8.5, RBL 13.84.  REPAIRED FLOORBEAM IAW SRM.
